@article{(Open Science Index):https://publications.waset.org/pdf/2489,
	  title     = {PTH Moment Exponential Stability of Stochastic Recurrent Neural Networks with Distributed Delays},
	  author    = {Zixin Liu and  Jianjun Jiao Wanping Bai},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, the issue of pth moment exponential stability of stochastic recurrent neural network with distributed time delays is investigated. By using the method of variation parameters, inequality techniques, and stochastic analysis, some sufficient conditions ensuring pth moment exponential stability are obtained. The method used in this paper does not resort to any Lyapunov function, and the results derived in this paper generalize some earlier criteria reported in the literature. One numerical example is given to illustrate the main results.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {7},
	  year      = {2010},
	  pages     = {788 - 794},
	  ee        = {https://publications.waset.org/pdf/2489},
	  url   	= {https://publications.waset.org/vol/43},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 43, 2010},
	}